# SDR CALA2021120602269

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 63,572 hours, 21,788 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Anti-Skid Valve
- Part number: 99324990001
- Part serial: 8120
- Condition: Inoperative
- Location: #4
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ANTISKID INOP LIGHT LIGHT ON PERFORMED AACU BITE REF FIM 32-42-00-810-801. FOUND VLV 4 MESSAGE, RESISTANCE READING INTO ANTISKID VALVE 4 NOT WITHIN LIMITS AT 32K OHMS, LIMIT IS 180-200 OHMS REF FIM 32-42 TASK 804. REQUIRES ANTISKID VALVE 4 REPLACEMENT. ADD EMP:U348780 REMOVED AND REPLACED # 4 ANTI SKID VALVE IAW AMM 32-42-31. OPS CONTINUE. AND LEAK CHECK GOOD. PERFORMED ANTISKID VALVE OPS CHECK PER  AMM ROTABLE PARTS CHANGE WAS INDICATED - TT # 1066430  SN OFF 8120 TASK 32-42-00-720-803. OPS CK GOOD. PERFORMED BITE CHECK ON AACU IPC REFERENCE # 32-42-31-02 PER FIM 32-42 TASK 801. NO FAULTS FOUND ON BITE CHECK. OK TO VALVE, ANTI-SKI  OFF 99-3249-9-0001 8120 ON 99-3249-9-0001 8446
